American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.90) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] John E. Brothers. A characterization of integral currents . Trans. Amer. Math. Soc. 150 (1970) 301-325. MR 0266125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John E. Brothers. Integral geometry in homogeneous spaces . Trans. Amer. Math. Soc. 124 (1966) 480-517. MR 0202099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia